# SDR UPS06847256

- Difficulty date: June 24, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Condition: Unserviceable
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A MAIN ENTRY DOOR EMERGENCY ESCAPE SLIDE PRESSURE GAUGE IS UNREADABLE.  VERIFY IF SLIDE PRESSURE IS SERVICEABLE PER TC 0231, STEP 1D SLIDE PRESSURE IS SERVICEABLE PER TC 231, 1D.
